Just Registered
  • Content count

  • Joined

  • Last visited

About DenverWagner

  • Rank
    Just Registered

Profile Information

  • Gender
  • Location
    Wales, UK
  1. I don't think the withdrawal symptoms have anything to do with the original symptoms you had before taking medication. I think everyone will get the feeling of electric shocks, etc. Those aren't that bad, I actually found them funny. They come with a sudden and quick dizziness so it felt a bit like being drunk. But you can get extremely irritated with everything and find very hard to cope with even small amounts of stress at work, etc. And then, yes, you may get the original symptoms. =(
  2. Just started 10mg

    It may take some weeks for paroxetine to start to take effect. Some people feel better right away, but that is only because they are so relieve to be taking medication (i.e. placebo).
  3. Tapering off Paroxetine

    I still believe it is possible to get off it. I tried to stop it, I think about 3 times, and wasn't successful. But that depends a lot on the circumstances. If you choose a time when you're too busy, you might not come with the stress. But if you choose to do it when you're relatively free, you might have nothing to do, and allow intrusive thoughts to break you. There are very interesting stuff online about using other drugs when stopping paroxetine. Mostly fluoxetine. These techniques seem promising.
  4. Hello, I have been taking 10mg of paroxetine for 7 years now. As far I as know, this is a low dose. I never changed it. I am wondering whether after all these years the medication still has any chemical effect on me. My GP suggested that after all this time it is possible that it is now just a placebo, since my brain may have become completely used to it. Is this likely? I do have withdrawal symptoms when I forget to take a dose, and the three or so times I tried to stop it, I only managed to be off it for about a month and had to come back. I am wondering whether my dose needs increasing after 7 years on the same amount. Recently I've been going through a rough emotional patch that reminds me of the symptoms that first led me to paroxetine. I can't help but feel that I might not be feeling it if my dose had been increased over the years. Thank you for your help!